Abstract and Applied Analysis

Homomorphisms and Derivations in C -Ternary Algebras

Abbas Najati, Choonkil Park, and Jung Rye Lee

Full-text: Open access

Abstract

In 2006, C. Park proved the stability of homomorphisms in C -ternary algebras and of derivations on C -ternary algebras for the following generalized Cauchy-Jensen additive mapping: 2 f ( ( j = 1 p x j / 2 ) + j = 1 d y j ) = j = 1 p f ( x j ) + 2 j = 1 d f ( y j ) . In this note, we improve and generalize some results concerning this functional equation.

Article information

Source
Abstr. Appl. Anal., Volume 2009 (2009), Article ID 612392, 16 pages.

Dates
First available in Project Euclid: 16 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1268745559

Digital Object Identifier
doi:10.1155/2009/612392

Mathematical Reviews number (MathSciNet)
MR2516001

Zentralblatt MATH identifier
1169.39304

Citation

Najati, Abbas; Park, Choonkil; Lee, Jung Rye. Homomorphisms and Derivations in ${C}^{\ast}$ -Ternary Algebras. Abstr. Appl. Anal. 2009 (2009), Article ID 612392, 16 pages. doi:10.1155/2009/612392. https://projecteuclid.org/euclid.aaa/1268745559


Export citation

References

  • S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York, NY, USA, 1960.
  • D. H. Hyers, ``On the stability of the linear functional equation,'' Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222--224, 1941.
  • T. Aoki, ``On the stability of the linear transformation in Banach spaces,'' Journal of the Mathematical Society of Japan, vol. 2, pp. 64--66, 1950.
  • Th. M. Rassias, ``On the stability of the linear mapping in Banach spaces,'' Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297--300, 1978.
  • Z. Gajda, ``On stability of additive mappings,'' International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431--434, 1991.
  • Th. M. Rassias and P. Šemrl, ``On the behavior of mappings which do not satisfy Hyers-Ulam stability,'' Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989--993, 1992.
  • P. Găvruţa, ``A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,'' Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431--436, 1994.
  • S.-M. Jung, ``On the Hyers-Ulam-Rassias stability of approximately additive mappings,'' Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221--226, 1996.
  • S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002.
  • D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications, 34, Birkhäuser, Boston, Mass, USA, 1998.
  • J. M. Rassias, ``On approximation of approximately linear mappings by linear mappings,'' Journal of Functional Analysis, vol. 46, no. 1, pp. 126--130, 1982.
  • J. M. Rassias, ``On approximation of approximately linear mappings by linear mappings,'' Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445--446, 1984.
  • J. M. Rassias, ``Solution of a problem of Ulam,'' Journal of Approximation Theory, vol. 57, no. 3, pp. 268--273, 1989.
  • P. Găvruţa, ``An answer to a question of John M. Rassias concerning the stability of Cauchy equation,'' in Advances in Equations and Inequalities, Hadronic Mathematics Series, pp. 67--71, Hadronic Press, Palm Harbor, Fla, USA, 1999.
  • B. Bouikhalene and E. Elqorachi, ``Ulam-Găvruta-Rassias stability of the Pexider functional equation,'' International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 27--39, 2007.
  • P. Nakmahachalasint, ``On the generalized Ulam-Găvruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,'' International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007.
  • P. Nakmahachalasint, ``Hyers-Ulam-Rassias and Ulam-Găvruta-Rassias stabilities of an additive functional equation in several variables,'' International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 13437, 6 pages, 2007.
  • C. Baak and M. S. Moslehian, ``On the stability of $J^\ast\,\!$-homomorphisms,'' Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 42--48, 2005.
  • K.-W. Jun, H.-M. Kim, and J. M. Rassias, ``Extended Hyers-Ulam stability for Cauchy-Jensen mappings,'' Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1139--1153, 2007.
  • H.-M. Kim, K.-W. Jun, and J. M. Rassias, ``Extended stability problem for alternative Cauchy-Jensen mappings,'' Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 4, article 120, 17 pages, 2007.
  • A. Najati, ``Hyers-Ulam stability of an $n$-Apollonius type quadratic mapping,'' Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 14, no. 4, pp. 755--774, 2007.
  • A. Najati, ``Stability of homomorphisms on $JB^\ast\,\!$-triples associated to a Cauchy-Jensen type functional equation,'' Journal of Mathematical Inequalities, vol. 1, no. 1, pp. 83--103, 2007.
  • A. Najati and A. Ranjbari, ``On homomorphisms between $C^\ast\,\!$-ternary algebras,'' Journal of Mathematical Inequalities, vol. 1, no. 3, pp. 387--407, 2007.
  • A. Najati, ``On the stability of a quartic functional equation,'' Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 569--574, 2008.
  • A. Najati and M. B. Moghimi, ``Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces,'' Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 399--415, 2008.
  • A. Najati and C. Park, ``Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Cauchy functional equation,'' Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 763--778, 2007.
  • A. Najati and C. Park, ``The Pexiderized Apollonius-Jensen type additive mapping and isomorphisms between $C^\ast\,\!$-algebras,'' Journal of Difference Equations and Applications, vol. 14, no. 5, pp. 459--479, 2008.
  • C.-G. Park, ``Lie $\ast\,\!$-homomorphisms between Lie $C^\ast\,\!$-algebras and Lie $\ast\,\!$-derivations on Lie $C^\ast\,\!$-algebras,'' Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 419--434, 2004.
  • C.-G. Park, ``Homomorphisms between Lie $JC^\ast\,\!$-algebras and Cauchy-Rassias stability of Lie $JC^\ast\,\!$-algebra derivations,'' Journal of Lie Theory, vol. 15, no. 2, pp. 393--414, 2005.
  • C.-G. Park, ``Homomorphisms between Poisson $JC^\ast\,\!$-algebras,'' Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1, pp. 79--97, 2005.
  • C. Park, ``Isomorphisms between $C^\ast\,\!$-ternary algebras,'' Journal of Mathematical Physics, vol. 47, no. 10, Article ID 103512, 12 pages, 2006.
  • C.-G. Park, ``Hyers-Ulam-Rassias stability of a generalized Euler-Lagrange type additive mapping and isomorphisms between $C^\ast\,\!$-algebras,'' Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 13, no. 4, pp. 619--632, 2006.
  • C. Park and A. Najati, ``Homomorphisms and derivations in $C^\ast\,\!$-algebras,'' Abstract and Applied Analysis, vol. 2007, Article ID 80630, 12 pages, 2007.
  • J. M. Rassias, ``On a new approximation of approximately linear mappings by linear mappings,'' Discussiones Mathematicae, vol. 7, pp. 193--196, 1985.
  • J. M. Rassias, ``On the stability of the Euler-Lagrange functional equation,'' Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185--190, 1992.
  • J. M. Rassias, ``Solution of a Cauchy-Jensen stability Ulam type problem,'' Archivum Mathematicum, vol. 37, no. 3, pp. 161--177, 2001.
  • J. M. Rassias and H.-M. Kim, ``Approximate homomorphisms and derivations between $C^\ast\,\!$-ternary algebras,'' Journal of Mathematical Physics, vol. 49, no. 6, Article ID 063507, 10 pages, 2008.
  • J. M. Rassias, ``Refined Hyers-Ulam approximation of approximately Jensen type mappings,'' Bulletin des Sciences Mathématiques, vol. 131, no. 1, pp. 89--98, 2007.
  • H.-M. Kim and J. M. Rassias, ``Generalization of Ulam stability problem for Euler-Lagrange quadratic mappings,'' Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 277--296, 2007.
  • Th. M. Rassias, ``The problem of S. M. Ulam for approximately multiplicative mappings,'' Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 352--378, 2000.
  • Th. M. Rassias, ``On the stability of functional equations in Banach spaces,'' Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264--284, 2000.
  • Th. M. Rassias, ``On the stability of functional equations and a problem of Ulam,'' Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23--130, 2000.
  • Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.
  • F. Skof, ``Proprietà locali e approssimazione di operatori,'' Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, no. 1, pp. 113--129, 1983.
  • M. Amyari and M. S. Moslehian, ``Approximate homomorphisms of ternary semigroups,'' Letters in Mathematical Physics, vol. 77, no. 1, pp. 1--9, 2006.
  • N. Bazunova, A. Borowiec, and R. Kerner, ``Universal differential calculus on ternary algebras,'' Letters in Mathematical Physics, vol. 67, no. 3, pp. 195--206, 2004.
  • H. Zettl, ``A characterization of ternary rings of operators,'' Advances in Mathematics, vol. 48, no. 2, pp. 117--143, 1983.
  • M. S. Moslehian, ``Almost derivations on $C^\ast\,\!$-ternary rings,'' Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 14, no. 1, pp. 135--142, 2007.
  • V. Abramov, R. Kerner, and B. Le Roy, ``Hypersymmetry: a $\mathbbZ_3$-graded generalization of supersymmetry,'' Journal of Mathematical Physics, vol. 38, no. 3, pp. 1650--1669, 1997.
  • L. Vainerman and R. Kerner, ``On special classes of $n$-algebras,'' Journal of Mathematical Physics, vol. 37, no. 5, pp. 2553--2565, 1996.